# SDR UPS97222382

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65167226
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKS ON MID GALLEY DOOR FRAME AT FWD UPPER CORNER.  MID GALLEY DOOR FRAME SECTION REPLACED PER SRM 51-30-2 AND IN CONJUNCTION WITH EO B727-5330-2639 REF NRC 513079.
